I take aderall 20mg once a day I had the ryen y gastric and I take it at 6am by 10am it feels like it has worn off what should I do or tell my doctor
I couldn't find out anything about a medication that even sounded like that.
I'm not sure what to suggest. I suspect your doctor would prescribe an extended release product before he considers increasing the dosage simply because you are a relatively young adult with a still developing brain. She/he will also, most likely, want to minimise increasing your intake of a potentially habit forming medication to levels just sufficient to be effective.
I think it is crucial always to be honest when dealing with the medical profession; they will never be able to help/diagnose you properly otherwise. So long as it doesn't involve breaking the law in some serious way, Doctors can be very discrete.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Mar 2014 • 1 answer
Posted 31 Oct 2014 • 1 answer
Posted 3 Apr 2015 • 1 answer
Posted 18 Jul 2017 • 0 answers
Posted 2 days 20 hours ago • 0 answers